# SDR 2002UALA00399

- Difficulty date: March 10, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 827 FRAME BETWEEN STRINGER 8R AND STRINGER 9R, FRAME IS CRACKED AT FASTENER HOLE FOR VENT BRACKET (AFT SIDE).  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR CHANNEL (ANGLE) DOUBLER.
